# SDR COMA0260616

- Difficulty date: October 29, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 18,860 hours, 18,380 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 601R593201
- Condition: Unreliable
- Location: L/H Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5571 L/H WING ANTI-ICE DUCT WARNING MESSAGE.REPLACED ALL 21 LEFT WING THERMAL SWITCHES.
